# SDR COMA9610084

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAPS RETRACTED AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  CLEANED AND INSPECTED FLAP TRACKS AND OPERATIONAL CHECK NORMAL.
